# SDR DALA2017073005775

- Difficulty date: July 29, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 76,124 hours, 58,812 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON FRAME STA Y=1463 CANT FWD FACE BTW LONGS 17L AND 18L AT AFT ACCESSORY COMPARTMENT. FRAME STA Y 1463 CANT BTW LONGS 17L AND 18L WAS REPAIRED PER SRM 53-01 FIG 2.
